Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finitely presented modules over semiperfect rings


Author: Louis H. Rowen
Journal: Proc. Amer. Math. Soc. 97 (1986), 1-7
MSC: Primary 16A51; Secondary 16A50, 16A64, 16A65
DOI: https://doi.org/10.1090/S0002-9939-1986-0831374-8
MathSciNet review: 831374
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results of Bjork and Sabbagh are extended and generalized to provide a Krull-Schmidt theory over a general class of semiperfect rings which includes left perfect rings, right perfect rings, and semiperfect PI-rings whose Jacobson radicals are nil.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A51, 16A50, 16A64, 16A65

Retrieve articles in all journals with MSC: 16A51, 16A50, 16A64, 16A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0831374-8
Keywords: Semiperfect ring, indecomposable module, finitely presented module, Fitting's lemma, left $ \pi $-regular, $ {\pi _\infty }$-regular
Article copyright: © Copyright 1986 American Mathematical Society